MAUDE Adverse Event Report: BIOTRONIK AG PK Papyrus 3.5/20; Covered Coronary Stent System

BIOTRONIK AG PK Papyrus 3.5/20; Covered Coronary Stent System
Model Number 434895
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/10/2026
Type of Reportable Event Death
Event or Problem Description
During balloon dilatation of the prox.Lcx, an ellis type iii coronary peroration occurred.Three pk papyrus coronary covered stents were implanted in an attempt to control the bleeding.Despite the treatment performed, the perforation was reported as not successfully sealed.The patient died during the procedure due to hemorrhage from coronary perforation.The physician stated that this the bleeding might have resulted from concurrent or late micro perforation of the lad, a small ramus branch, or the lm.The cause of the reported event is currently under investigation.This report pertains to one of three pk papyrus devices used in the same procedure involving the same patient and clinical event.The other two devices are reported separately under mdr report 8043892-2006-073004 and 8043892-2006 073005.

Brand Name
PK Papyrus 3.5/20
Common Device Name
Covered Coronary Stent System
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
tina mueller
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key50400884
Report Number8043892-2026-07303
Device Sequence Number21488153
Product Code NIV
UDI-Device Identifier07640130447233
UDI-Public(01)07640130447233(17)271104(10)10253935
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number434895
Device Lot Number10253935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown